MAUDE Adverse Event Report: BD PERISAFE¿ 18GA 3-1/2IN; ANESTHESIA CONDUCTION KIT

BD PERISAFE¿ 18GA 3-1/2IN; ANESTHESIA CONDUCTION KIT
Model Number 400273
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that while using bd perisafe¿ 18ga 3-1/2in there was an issue with needle.The following information was provided by the initial reporter: while using issue with the needle.
 
Additional Manufacturer Narrative
H.6.Investigation: there was no sample or photo available to bd for evaluation.Therefore, bd was unable to perform a thorough investigation to verify the reported issue.Since, an investigation could not be performed bd was unable to determine a possible root cause.A review of the device history record was performed and no quality issues were found during production.
 
Event or Problem Description

Brand Name
BD PERISAFE¿ 18GA 3-1/2IN
Common Device Name
ANESTHESIA CONDUCTION KIT
MDR Report Key11829637
Report Number2618282-2021-00027
Device Sequence Number4308884
Product Code CAZ
UDI-Device Identifier30382904002733
UDI-Public30382904002733
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2025
Device Model Number400273
Device Catalogue Number400273
Device Lot Number0063313
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/17/2021
Supplement Date Received by Manufacturer06/23/2021
Initial Report FDA Received Date05/14/2021
Supplement Report FDA Received Date07/09/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/20/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1